# SDR AWXA200400683

- Difficulty date: June 3, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53231322200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FORWARD CARGO DOOR SILL SUPPORT BETWEEN FR 24A AND FR 28.  MAINTENANCE REMOVED FORWARD CARGO DOOR SILL SUPPORT FROM FR 24A TO FR 28; FABRICATED A NEW REPLACEMENT SILL SUPPORT IAW DWG D53231322; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 12.
